Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 85, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 29, 2019, 2:32 PM CDT for Lincoln County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 2:32 PM CDT (19:32 UTC)
- Expired
- May 29, 2019, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 62 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3136 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 14.1
The text
As transmitted.
750
WGUS54 KOUN 291932
FFWOUN
OKC081-125-133-292230-
/O.NEW.KOUN.FF.W.0085.190529T1932Z-190529T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
232 PM CDT Wed May 29 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northern Seminole County in east central Oklahoma...
Southeastern Lincoln County in central Oklahoma...
Northeastern Pottawatomie County in central Oklahoma...
* Until 530 PM CDT.
* At 218 PM CDT, emergency management ongoing flash flooding in the
Prague area, including flooding in numerous city streets and homes
taking on water. Flash flooding is already occurring!
* Some locations that will experience flooding include...
Shawnee, Seminole, Tecumseh, Stroud, Prague, Meeker, Maud,
Earlsboro, Cromwell, Johnson, Little, Aydelotte, Centerview and
Harjo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life. Turn
around, don't drown.
&&
LAT...LON 3528 9644 3513 9680 3536 9701 3583 9662
3540 9662 3540 9660 3541 9658 3539 9654
3544 9657 3546 9654 3543 9651 3543 9649
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:00 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 29, 1:00 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Norman OK
100 PM CDT Wed May 29 2019
.DISCUSSION...
See aviation
&&
.AVIATION...
TSRA continues to affect all of our terminals except for KWWD at
least through 2300Z, keeping the ceilings between IFR to MVFR at
the affected terminals. Expecting stratus to maintain low ceilings
for tonight with most terminals staying at IFR conditions. The wet
ground interacting with cooler night air along with light winds
may produce some brief patchy light ground fog around mid morning
mainly across the northern half of Oklahoma. Expecting low
ceilings to erode after 1200Z, with VFR conditions and light
north winds through the rest of the forecast period.
&&
.PREV DISCUSSION... /issued 638 AM CDT Wed May 29 2019/
AVIATION...
29/12Z TAFs. IFR post frontal cigs expected for a good part of
the morning across northern Oklahoma, evidence from satellite/ob
trends and high-res sounding forecasts. As lower level ridge and
drier air settles in, expect conditions to improve across northern
Oklahoma by 18Z. Mainly MVFR cigs expected farther south with
widespread SHRA/TSRA this morning and at least first half of
afternoon. Rain will end from west to east this afternoon. VFR
conditions expected toward and after 00Z all terminals. No fog
will be mentioned in latter portions of forecast, but there will
be an opportunity for shallow fog in the water logged areas late
tonight as skies clear across southern half of Oklahoma into
northern Texas.
PREV DISCUSSION... /issued 400 AM CDT Wed May 29 2019/
DISCUSSION...
.Heavy Rainfall/Flooding and Severe Weather Possible Today...
For today, the primary issues are heavy rainfall/flooding and
severe weather with the approach of another trough that will lift
northeastward into the Southern Plains.
Ascent ahead of the trough will result in widespread showers and
thunderstorms across the southeast 1/2 to 2/3rds of Oklahoma and
all of western north Texas. Convection is expected to spread
northeastward and develop just after sunrise and will persist
through much of the day. As this wave approaches a cold front will
also slowly move southward through the day.
Heavy rainfall and flooding will be the primary hazard north of
the front. The area with the greatest risk for this will be across
south central and southeast Oklahoma. Opted to expand the Flood
Watch slightly to the west with last night's heavy rainfall across
portions of south central Oklahoma.
There are a few meteorological factors why heavy rainfall will be
a threat:
1) Precipitable water values are progged to be 1.8-2.00"+, which
is above the 90th percentile per the SPC Sounding Climatology
page.
2) Warm cloud depths are forecast to be >10000 ft and may be as
high as ~12000 ft, which will promote warm rain processes (i.e.,
collision and coalescence).
3) Modest southerly flow at 850 to 700 mb will result in
isentropic ascent above the surface frontal zone.
In addition to heavy rainfall, there will also be a threat for
elevated severe thunderstorms with hail north of the boundary.
South of the front, instability (MLCAPE ~3000 J/kg) and shear
(effective bulk shear ~50+ knots) will result in an environment
capable for more robust severe thunderstorms--including
supercells-- this afternoon. All hazards will be possible,
including tornadoes.
There a couple factors that will provide an environment favorable
for tornadoes. The 0-1 km hodographs are forecast to lengthen
toward late afternoon/early evening with 0-1 km shear approaching
30 knots. LCL heights will also be quite low.
One factor that may mitigate the the tornado potential will be
the mode of the thunderstorms. Storms may be somewhat "messy" with
mergers and interactions that could temper the risk.
Nevertheless, with the forecast parameter space, there is a low to
medium tornado potential across south central/southeast Oklahoma
and western north Texas (including the potential for embedded
circulations within any established/bowing line segments).
In this system's wake, quiet weather is expected for Thursday and
Friday. The drier airmass behind the front will allow for a
couple cool night with lows in 50s F. Some 40s F will even be
possible across northwest Oklahoma Thursday morning. Highs will
be in the 70s and 80s F.
The chance of showers and thunderstorms will increase toward the
weekend and into early next week as a west-northwest flow develops
across the area. This synoptic pattern may allow some MCS(s) to
affect the area; however, the confidence on the timing of any MCSs
is still low. Currently, the model signal for MCSs is highest
Saturday night into Sunday and Sunday night into Monday.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 73 55 78 57 / 90 30 0 0
Hobart OK 74 54 79 57 / 70 10 0 0
Wichita Falls TX 76 58 80 61 / 90 20 0 0
Gage OK 72 47 75 53 / 10 0 0 0
Ponca City OK 73 54 76 56 / 50 30 0 0
Durant OK 80 63 81 62 / 90 70 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ026>032-037>048-
050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
06/23/99Hazardous weather outlook, May 29, 12:03 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1203 PM CDT Wed May 29 2019 OKZ004>048-050>052-TXZ083>090-301715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1203 PM CDT Wed May 29 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms today. Location... The Enhanced Risk is across far south central and southeast Oklahoma, including locations near Madill, Atoka, Durant and Lake Texoma. The Slight Risk to the north includes locations near Pauls Valley, Ada, Seminole, and Henrietta, Texas. Timing... Through 7 PM this evening. Impacts... Hail up to baseball size. Winds of 60 to 80 mph. Low tornado risk. Discussion... Numerous thunderstorms are expected across the southeast half to two-thirds of Oklahoma and all of western north Texas. The greatest tornado risk will be across far southeast Oklahoma. Farther north, behind a cold front, the primary risk will be hail. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across southern Oklahoma and north Texas should prepare for severe weather operations today. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms today, especially across southern Oklahoma. People who live near, or have interests in, low lying areas should pay close attention to forecasts and warnings. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There are off and on chances of thunderstorms this weekend into early next week, but predictability in location and strength of storms is too low for any organized severe storm risk areas. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms. People who live near, or have interests in, low lying areas should pay close attention to forecasts and warnings. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 29, 12:18 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1218 PM CDT Wed May 29 2019
OKZ030-031-291745-
Pottawatomie OK-Seminole OK-
1218 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie and central
Seminole Counties Until 1245 PM CDT...
AT 1216 PM CDT, a strong thunderstorm was located 4 miles northwest
of Konawa, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
LAT...LON 3499 9655 3496 9692 3497 9693 3496 9694
3495 9705 3537 9699 3529 9644 3523 9644
TIME...MOT...LOC 1716Z 209DEG 34KT 3499 9682
SIXSpecial weather statement, May 29, 12:24 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1224 PM CDT Wed May 29 2019 OKZ043-047-048-052-291800- Coal OK-Atoka OK-Johnston OK-Bryan OK- 1224 PM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR south central Coal...southwestern Atoka...southeastern Johnston and northwestern Bryan Counties Until 100 PM CDT... AT 1221 PM CDT, a strong thunderstorm was located 4 miles south of Coleman, moving northeast at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3408 9640 3419 9657 3450 9635 3432 9608 TIME...MOT...LOC 1721Z 219DEG 33KT 3420 9643 SIX
Special weather statement, May 29, 12:46 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1246 PM CDT Wed May 29 2019
OKZ052-291815-
Bryan OK-
1246 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR central Bryan County Until 115 PM
CDT...
AT 1245 PM CDT, a strong thunderstorm was located 5 miles south of
Albany, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
LAT...LON 3387 9590 3389 9593 3386 9595 3385 9598
3387 9600 3384 9602 3386 9603 3384 9604
3384 9615 3381 9618 3380 9618 3381 9616
3377 9617 3375 9621 3380 9629 3407 9606
3397 9594 3393 9592 3390 9587
TIME...MOT...LOC 1745Z 221DEG 32KT 3380 9616
SIXSpecial weather statement, May 29, 1:07 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 PM CDT Wed May 29 2019
OKZ048-291830-
Atoka OK-
107 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Atoka County Until
130 PM CDT...
AT 105 PM CDT, a strong thunderstorm was located 4 miles east of
Caney, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
LAT...LON 3416 9603 3416 9627 3451 9608 3434 9578
3433 9578
TIME...MOT...LOC 1805Z 221DEG 25KT 3421 9614
SIXLocal storm report, May 29, 1:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD SHAWNEE 35.34N 96.92W
05/28/2019 POTTAWATOMIE OK EMERGENCY MNGR
FLOOD WATERS FLOWING OVER SEVERAL CITY STREETS INCLUDING
LAKE, BENEDICT, AND MACARTHUR.
&&
TLINDLEYLocal storm report, May 29, 2:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
202 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD SHAWNEE 35.34N 96.92W
05/29/2019 POTTAWATOMIE OK EMERGENCY MNGR
FLOOD WATERS FLOWING OVER SEVERAL CITY STREETS INCLUDING
LAKE, BENEDICT, AND MACARTHUR.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Tornado Warning | OUN | Garvin, Grady, McClain | 30 min |
| May 28, 7:06 PM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| May 28, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 38 min |
| May 28, 7:12 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| May 28, 7:15 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 28, 7:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| May 28, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 47 min |
| May 28, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 39 min |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 49 min |
| May 28, 7:53 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 28, 8:00 PM CDT | Special Weather Statement | OUN | Cotton | 30 min |
| May 28, 8:05 PM CDT | Tornado Warning | OUN | Stephens | 25 min |
| May 28, 8:06 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 3 hr |
| May 28, 8:12 PM CDT | Areal Flood Warning | OUN | Comanche | 5 hr |
| May 28, 8:16 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 29 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 29 min |
| May 28, 8:22 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 28, 8:50 PM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| May 28, 9:02 PM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 4 hr |
| May 28, 9:24 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 47 min |
| May 28, 9:31 PM CDT | Special Weather Statement | OUN | Seminole | 44 min |
| May 28, 9:41 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 28, 10:43 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 28, 11:13 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 28, 11:21 PM CDT | Flash Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| May 28, 11:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 28, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 28, 11:45 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 12 hr |
| May 28, 11:51 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 28, 11:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| May 29, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 43 min |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 29, 12:37 AM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 6 hr |
| May 29, 2:13 AM CDT | Areal Flood Warning | OUN | Garvin, Murray, Pontotoc | 6 hr |
| May 29, 2:45 AM CDT | River Flood Warning | OUN | Garvin | 66 hr |
| May 29, 3:59 AM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 24 hr |
| May 29, 7:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 29, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| May 29, 8:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| May 29, 9:09 AM CDT | Special Weather Statement | OUN | Carter | 36 min |
| May 29, 9:13 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 29, 9:17 AM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 29, 9:23 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 52 min |
| May 29, 9:35 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 29, 9:41 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 37 min |
| May 29, 10:01 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 3 hr |
| May 29, 10:15 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 29, 10:15 AM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 29, 10:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 29, 10:39 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 2 hr |
| May 29, 10:47 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| May 29, 10:52 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 4 hr |
| May 29, 11:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| May 29, 11:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 29, 11:19 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 29, 11:25 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 29, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 37 min |
| May 29, 11:50 AM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| May 29, 11:59 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 29, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 29, 12:12 PM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| May 29, 12:18 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 27 min |
| May 29, 12:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 29, 12:25 PM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| May 29, 12:38 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 2 hr |
| May 29, 12:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 29, 1:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 29, 1:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 24 min |
| May 29, 2:19 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 35 hr |
| May 29, 2:39 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 29, 2:42 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Pontotoc, Stephens | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.